Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 29, 2008, 8:04 PM CST for Cannon County, Rutherford County, Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2008, 8:04 PM CST (02:04 UTC)
- Expired
- Jan 29, 2008, 8:30 PM CST
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cannon County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 8:05 PM CST | TSTM WND DMG | Woodbury, TN | TREES AND POWER LINES WERE DOWN AROUND THE COUNTY FROM 805-815 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:12 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 610 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 300206
SVROHX
TNC015-149-300230-
/O.NEW.KOHX.SV.W.0022.080130T0204Z-080130T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
804 PM CST TUE JAN 29 2008
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CANNON COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF WOODBURY...
EASTERN RUTHERFORD COUNTY IN TENNESSEE...
* UNTIL 830 PM CST
* AT 756 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THE LINE OF STORMS EXTENDED FROM WATERTOWN IN
SOUTHEAST WILSON COUNTY...DOWN THROUGH EASTERN RUTHERFORD COUNTY.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY...BUT WILL ALSO AFFECT WOODBURY
BY 815 PM CST.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3594 8600 3586 8590 3569 8602 3568 8618
3571 8618 3571 8621 3568 8624 3568 8634
3596 8620
TIME...MOT...LOC 0204Z 290DEG 50KT 3578 8613
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:40 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 29, 3:40 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CST TUE JAN 29 2008 .DISCUSSION... STRONG COLD FRONT ALONG A ST LOUIS TO TEXARKANA LINE MOVING SEWD AT 30 MPH. STRONG TEMP GRADIENTS ACROSS THE FRONT...21F AT LAKE OF THE OZARKS, MO AND 66F AT POPLAR BLUFF, MO. ALSO...STRONG WINDS AHEAD OF AND BEHIND THIS FRONT WITH GUSTS TO 40-45 LIKELY. WIND ADVISORY UNTIL MIDNIGHT. SLGT CHC SVR THREAT FOR MOST OF THE AREA WITH DAMAGING WINDS FROM TSTMS. WX ENDING FROM THE WEST AROUND MIDNIGHT WITH A FEW LIGHT SNOW SHOWERS POSSIBLE IN THE ERN PORTION OF THE AREA. SFC RIDGE OVER THE AREA ON WED WITH LITTLE SGFNT WX. NEXT SYSTEM DEVELOPS IN THE LOWER PLAINS ON WED NGT AND MOVES NEWD ACROSS THE MIDSTATE THU PM AND EVE. SFC RIDGE AFFECTS THE AREA THRU SAT WITH SLY FLOW RETURNING ON SAT PM. NEXT SYSTEM ALSO DEVELOPS IN THE LOWER PLAINS BUT TAKES A BIT LONGER THE EJECT NEWD ACROSS THE AREA. RAIN COMES BACK INTO THE PICTURE ON SUN EVE AND INCREASING COVERAGE THROUGH MON EVE. LOW CENTER PASSES BY MON EVE WITH THE FRONT ACROSS THE MIDSTATE MON NGT. MAIN PROBLEM AREA IS THIS EVENING. TIMING OF SVR ACTIVITY... POSSIBILITY OF STRONG SFC WINDS TONIGHT AND A FEW SNOW SHOWERS POSSIBLE IN THE EAST LATER TONIGHT. SVR ACTIVITY AHEAD OF THE FRONT OVER W TN IS WEAKENING...BUT ARRIVAL OF FRONT MAY FORCE ACTIVITY TO BECOME BETTER ORGANIZED. WITH DAYLIGHT FADING ALSO WOULD EXPECT LESSER THREAT FROM STRONG WINDS ALOFT BEING MIXED DOWN TO THE SFC. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 27 42 26 48 / 70 0 0 50 CLARKSVILLE 26 40 27 44 / 50 10 10 60 CROSSVILLE 26 38 24 46 / 100 0 0 40 COLUMBIA 28 43 26 46 / 70 0 10 50 LAWRENCEBURG 28 43 26 45 / 70 0 10 60 WAVERLY 26 42 27 44 / 60 10 10 60 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && JLM
Hazardous weather outlook, Jan 29, 7:18 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 718 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-301130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 718 PM CST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A STRONG COLD FRONT WILL PASS THROUGH THE MID STATE THIS EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL BRING DAMAGING WINDS TO THE SURFACE. WIND SPEEDS ARE EXPECTED TO REMAIN HIGH BEHIND THE FRONT...WITH WIND DAMAGE INTO THE MID AND LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY FOR THIS WINDSPREAD WIND DAMAGE EVENT. 04
In the hours before
Special weather statement, Jan 29, 5:30 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 530 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 530 PM CST TUE JAN 29 2008 ...LINE OF THUNDERSTORMS APPROACHING TENNESSEE RIVER... AT 515 PM...A LINE OF THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER AND SHOULD REACH WESTERN AREAS OF BENTON AND STEWART COUNTIES JUST BEFORE 6 PM. THIS LINE IS BEING MONITORED CLOSELY BY THE NATIONAL WEATHER SERVICE IN NASHVILLE. GRADIENT WINDS AHEAD OF THIS LINE HAVE BEEN QUITE STRONG...WITH WINDS GUSTS OVER 40 MPH AT A FEW LOCATIONS IN WESTERN TENNESSEE. ONCE THE LINE PASSES...LOOK FOR A RAPID SHIFT TO THE WEST IN WIND DIRECTION...WITH STRONG GUSTY WINDS CONTINUING INTO THE EVENING. A COLD FRONT WILL USHER IN MUCH COLDER AIR OVERNIGHT...WITH TEMPERATURES FALLING INTO THE MIDDLE 20S BY 7 AM WEDNESDAY MORNING...ACROSS ALL OF MIDDLE TENNESSEE. BOYD
Special weather statement, Jan 29, 6:06 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 606 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 606 PM CST TUE JAN 29 2008 ...LINE OF STRONG THUNDERSTORMS ENTERING WESTERN MIDDLE TENNESSEE... AT 6 PM...A LINE OF STRONG THUNDERSTORMS HAS MOVED INTO STEWART AND BENTON COUNTIES. THIS LINE IS MOVING EASTWARD AT 50 MPH. THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE... LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT. BOYD
Special weather statement, Jan 29, 6:28 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 628 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 628 PM CST TUE JAN 29 2008 ...HIGH WINDS WESTERN MIDDLE TENNESSEE... NON THUNDERSTORM WINDS OF 50 MPH WINDS AND PEA SIZE HAIL WERE REPORTED IN WAVERLY AT 620 PM. TREES WERE ALSO REPORTED DOWN IN EASTERN STEWART COUNTY AROUND 625 PM. THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE... LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT. BOYD
Local storm report, Jan 29, 6:48 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 PM CST TUE JAN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HIGH SUST WINDS 4 N VANLEER 36.30N 87.44W
01/29/2008 E60 MPH DICKSON TN TRAINED SPOTTER
SPOTTER IN NW DICKSON COUNTY ESTIMATED A SUSTAINED WIND
OF 60 MPH.
&&
JLMLocal storm report, Jan 29, 7:36 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
736 PM CST TUE JAN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
01/29/2008 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGEMENT FOR DAVIDSON COUNTY REPORTS NUMEROUS
TREES AND POWER LINES DOWN IN NORTHERN AND WESTERN
DAVIDSON COUNTY
&&
JLMLocal storm report, Jan 29, 7:40 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
740 PM CST TUE JAN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM NON-TSTM WND DMG CAMDEN 36.06N 88.10W
01/29/2008 BENTON TN LAW ENFORCEMENT
SHERIFFS OFFICE REPORTED TREES AND POWER LINES DOWN
AROUND THE COUNTY FROM 550 PM-610 PM.
0605 PM NON-TSTM WND DMG WAVERLY 36.09N 87.79W
01/29/2008 HUMPHREYS TN TRAINED SPOTTER
SPOTTER REPORTED TREES AND POWER LINES DOWN. WIND GUST
ESTIMATED TO BE 50 MPH. A FEW TREES FELL ON CARS.
0605 PM NON-TSTM WND DMG ERIN 36.32N 87.70W
01/29/2008 HOUSTON TN LAW ENFORCEMENT
THE 911 DISPATCH REPORTED TREES AND POWER LINES WERE DOWN
AROUND THE COUNTY FROM 605 PM-625 PM CST.
0618 PM NON-TSTM WND DMG 14 W CLARKSVILLE 36.56N 87.60W
01/29/2008 MONTGOMERY TN TRAINED SPOTTER
SPOTTER REPORTED A HOUSE DAMAGED OR DESTROYED NEAR THE
MONTGOMERY COUNTY AND STEWART COUNTY LINE.
0625 PM NON-TSTM WND DMG DOVER 36.48N 87.84W
01/29/2008 STEWART TN LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN IN THE EASTERN PART OF THE
COUNTY.
0630 PM TSTM WND GST 10 NW DICKSON 36.18N 87.50W
01/29/2008 E60.00 MPH DICKSON TN TRAINED SPOTTER
SPOTTER ESTIMATED WINDS TO BE 60 MPH.
0635 PM NON-TSTM WND DMG 13 W CENTERVILLE 35.79N 87.68W
01/29/2008 HICKMAN TN TRAINED SPOTTER
SPOTTER MEASURED A WIND GUST OF 64 MPH ON HIS WEATHER
STATION.
0635 PM NON-TSTM WND DMG NW DICKSON 36.08N 87.38W
01/29/2008 DICKSON TN TRAINED SPOTTER
SPOTTER ESTIMATED WINDS TO BE GUSTING AT 60 MPH.
0640 PM HIGH SUST WINDS 4 N VANLEER 36.30N 87.44W
01/29/2008 E60.00 MPH DICKSON TN TRAINED SPOTTER
SPOTTER IN NW DICKSON COUNTY ESTIMATED A SUSTAINED WIND
OF 60 MPH.
0705 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
01/29/2008 DAVIDSON TN EMERGENCY MNGR
EMERGENCY MANAGEMENT FOR DAVIDSON COUNTY REPORTS NUMEROUS
TREES AND POWER LINES DOWN IN NORTHERN AND WESTERN
DAVIDSON COUNTY FROM 705 PM-725 PM. THE HARDEST HIT AREA
WAS NEAR JOELTON.
0710 PM NON-TSTM WND DMG 13 NW DICKSON 36.21N 87.54W
01/29/2008 DICKSON TN TRAINED SPOTTER
TIN ROOFING OFF OF HOMES. WINDS ESTIMATED TO BE 65 MPH.
0725 PM TSTM WND DMG 4 NW MOUNT JULIET 36.25N 86.57W
01/29/2008 WILSON TN NWS EMPLOYEE
TREE WAS BLOWN DOWN NEAR THE NWS OFFICE.
&&
ORCHANIANThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Dickson | 30 min |
| Jan 29, 6:48 PM CST | Severe Thunderstorm Warning | OHX | Cheatham | 27 min |
| Jan 29, 6:59 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 31 min |
| Jan 29, 7:33 PM CST | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 42 min |
| Jan 29, 7:52 PM CST | Severe Thunderstorm Warning | OHX | Macon, Smith | 38 min |
| Jan 29, 8:12 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Putnam, Smith | 33 min |
| Jan 29, 8:29 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, Warren, White | 31 min |
| Jan 29, 8:52 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 38 min |
| Jan 29, 9:16 PM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.